Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
sweasel

Post Accutane, acne is coming back!!! :-(

Recommended Posts

Hi this is my first post here. Firstly a little bit about me I'm 19years old, from the UK.

I went on a course of Roaccutane about 2years ago. It cleared my skin up great, I had no side effects except the dry lips and it worked fast and I was comfortable whilst on it.

But since september it is gradually started coming back, not as bad as before but noticeable, I eat healthy, I drink lots of water, I drink nettle tea, use natural soap, make Honey masks and take all the rite vitamins to try and help to no avail.

I tried to get over it and hoped it would get better but I've now hit the point where it is really starting to really bother me, and is getting me down. After having 2years of worry free skin and knowing how that feels, it hurts to start feeling this way again and its starting to affect my social life again!

So I went to the GP about 3 weeks ago and asked to be referred to a Dermatologist (not the same one because I moved) the GP said it wasn’t severe enough and I was prescribed Tetracycline antibiotics for 3 months, and was told to come back again after that, that’s June! I've been through this process before trying different antibiotics and topical creams which didn’t help last time. I knew it mite come back, my brother took Roaccutane before me and he's still fine. I just want to be put on a second course of Roaccutane; it’s just really frustrating to be put through the same process as last time! I'm going to go back next week to try and get a referral again.

Any advice would be a great help, anyone else who's been through a similar situation, a second course?

Cheers

Link to comment
Share on other sites

this happened to me. try cutting out cow milk and dairy products. you'll notice a difference immediately. in a few months ur acne will completely go away and never come back. i stopped cow milk and dairy six months ago and have not had a single zit once.

Link to comment
Share on other sites

Thanks for the advice, I cut down most of my dairy the past few months, but due to a broken bone I can't really cut it out at the moment, but the acne was the same before that! I will look into other ways of getting calcium but I can't rely on that alone! I believe Roaccutane is my only option!

Link to comment
Share on other sites

I'm really worried from my own research that I wont be put back on Roaccutane because I had an operation to repair my Pectus Excavatum (chest defect) about 3 weeks ago. Now I have bone that needs to grow and a scar thats healing. I need to see the GP but does anyone know if Roaccutane will affect this?

Link to comment
Share on other sites

F**k, by the looks of it its gona take months to a maybe over a year to get to that stage. I've got my first spot on my forehead 2day its spreading there now. I'm really depressed with everything at the moment. Are there any alternatives, what about the topical version? I'm on Tetralysal at the moment and its not helping!

Link to comment
Share on other sites

Some good news! Went back to the Dr yesterday and I have been refered to see a Dermotologist to go on a second course of Roaccutane. The waiting list is 6-8weeks, not that long but long enough! I've heard of people jumping the waiting list by paying for a one off private Dermo consultation and then being refered back onto the NHS for the rest of treatment? Anyone heard of this happening? I've been offered modeling work and I want my skin clear again asap

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×